Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Back pain. Taken Tylenol and Robaxin. Difficulty sitting. What medicine can I try?

i have SEVER muscle pain in lower back the muscle spasms or freezes for a few seconds every step or to. I have had sciatica for the past 32 yrs I have been off work for 13 mths just went back wed 12hr nights in health care, very strenuous job and the pain is unexplainable. I took 2 Tylenol 3 just before going in then about 2 hrs later a robaxin 750mg and nothing. I held in there for 4 hrs I don't know how, got replaced and left. To sit down after the first 3 hrs was so hard to do, it made it easier to walk out to the car. I need something better than this, I have to be able to perform my duties pain free. I have taken medication my whole life due to migraines, have been on every medication, therefore most medications I take are not low dosages, then I become afraid to take them because I don't want to become addicted to anything. I only take pills when l am in severe pain, maybe that's the problem. I need to know what medication I can try what l can do before my next shift in a few days.
Thank you

Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM

The Sciatica is a result of the nerve compression between the vertebra which causes the symptoms. The symptoms do not resolve until the subsidence of the inflammation and release of compression on the nerve fibers. The treatment option available are neurotransmitter block agents like Gabapentin along with painkillers and vitamin B complex. appropriate lying position like on hard surface and physiotherapy.

Consult Neurologist for better opinion.

Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor